| Model Number |
02.12.0311FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 may 2020: lot 1906096: (b)(4) items manufactured and released on 31-jul-2019.Expiration date: 2024-07-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in, 1.5 months after primary surgery, due to signs of an infection.The surgeon performed an i&d and revised the sphere insert flex right 11mm s3 with a sphere insert flex right 11mm s3.The surgery was completed successfully.